# SDR YENA2018052280210

- Difficulty date: May 18, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 45,096 hours, 15,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU TEST FAILED FWD LT AT FWD GALLEY AREA.   REPLACED THE EPSU UNIT FWD LT AT FWD GALLEY AREA IAW AMM 33-51-38-400-001-A & PERFORMED OPS TEST.  THE POWER SUPPLY UNIT TESTED OK.
